# SDR SIMA200328801

- Difficulty date: October 10, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM BUF, CREW REPORTED A BIRD STRIKE TO THE NOSE AREA.  MAINTENANCE REMOVED AND REPLACED FRAMES 3, 4, 5 AND 6, STRINGER 4R, RIGHT FORWARD NOSE TOP SKIN PANEL, RIGHT AFT NOSE TOP SKIN PANEL IAW EMB SRM 51-42-01 AND REPAIRED SKIN FORWARD OF RIGHT WINDSHIELD AFT OF FRAME 6 BETWEEN STRINGERS 4R AND 6R IAW EMB MM.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
